City Research Online

Items where Schools and Departments is "School of Mathematics, Computer Science & Engineering > Mathematics" and Year is 2019

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Authors | Publication Type | No Grouping
Jump to: B | C | L | O | S | W
Number of items: 9.

B

Bagchi, B. and Fring, A. ORCID: 0000-0002-7896-7161 (2019). Quantum, noncommutative and MOND corrections to the entropic law of gravitation. International Journal of Modern Physics B, 33(05), doi: 10.1142/s0217979219500188

Barbier, S., Cox, A. ORCID: 0000-0001-9799-3122 and Visscher, M. D. (2019). The blocks of the periplectic Brauer algebra in positive characteristic. .

C

Cen, J., Fring, A. ORCID: 0000-0002-7896-7161 and Frith, T. (2019). Time-dependent Darboux (supersymmetric) transformations for non-Hermitian quantum systems. Journal of Physics A: Mathematical and Theoretical, doi: 10.1088/1751-8121/ab0335

Constantin, A., He, Y. ORCID: 0000-0002-0787-8380 and Lukas, A. (2019). Counting string theory standard models. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, 792, pp. 258-262. doi: 10.1016/j.physletb.2019.03.048

L

Linckelmann, M., Boltje, R. and Kessar, R. ORCID: 0000-0002-1893-4237 (2019). On Picard groups of blocks of finite groups. Journal of Algebra,

O

Overton, C. E., Broom, M. ORCID: 0000-0002-1698-5495, Hadjichrysanthou, C. and Sharkey, K. (2019). Methods for approximating stochastic evolutionary dynamics on graphs. Journal of Theoretical Biology, 468, pp. 45-59. doi: 10.1016/j.jtbi.2019.02.009

S

Schimit, P., Pattni, K. and Broom, M. ORCID: 0000-0002-1698-5495 (2019). Dynamics of multiplayer games on complex networks using territorial interactions. Physical Review E, 99(3), 032306. doi: 10.1103/physreve.99.032306

W

Wang, L., Ruxton, G. D., Cornell, S. J., Speed, M. P. and Broom, M. ORCID: 0000-0002-1698-5495 (2019). A theory for investment across defences triggered at different stages of a predator-prey encounter. Journal of Theoretical Biology, 473, pp. 9-19. doi: 10.1016/j.jtbi.2019.04.016

Witzke, V., Silvers, L. J. ORCID: 0000-0003-0619-6756 and Favier, B. (2019). Evolution and characteristics of forced shear flows in polytropic atmospheres: Large and small P├ęclet number regimes. Monthly Notices of the Royal Astronomical Society, 482(1), pp. 1338-1351. doi: 10.1093/mnras/sty2698

This list was generated on Tue Jun 18 04:22:45 2019 UTC.